| Catalog Number |
35502 |
| Medical Device Problem Code |
Separation Failure (2547)
| Health Effect - Clinical Code |
Failure of Implant (1924)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Therefore, because a serious injury resulted, this event is reportable per 21 cfr part 803.Section h6 was done based on the information provided by the initial reporter and our long-time experience in the investigation of similar complaints.Product return is requested and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.
Event or Problem Description
Abutment, s atlantis abutment ti, fractured at hex.Failure date is (b)(6) 2025.The implant is not loadable.The hex is still in there.